Cetafen Cold Tablets a strong combination of acetaminophen and phenylephrine.

Cetafen Cold & Sinus Relief Tablets – 125 packet/box

$18.95


Cetafen Cold, cold & sinus relief tablets from Hart Health.  Compare to Tylenol Cold.  125 packet/box.

In Stock

SKU: 21 5567 Category: Brand:

Description

Cetafen Cold, cold & sinus relief tablets from Hart Health.  Compare to Tylenol Cold.

For effective relief of pain and sinus congestion.  Each tablet contains 500 mg of Acetaminophen to reduce pain and fever and Phenylephrine HCI 5 mg  to reduce sinus congestion. We’ve heard that Cetafen cold is terrific on sinus headaches too.

Sold in the first aid kit dispenser box of 125 packets of two tablets each.  (250 total tablets)

Hart #5567

Additional information

Weight 8.4000000074075 oz
Dimensions 4.5 x 3.75 x 5.5 in

Reviews

There are no reviews yet.

Be the first to review “Cetafen Cold & Sinus Relief Tablets – 125 packet/box”

Your email address will not be published. Required fields are marked *